Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/69252
Title: Modelling zero-inflated count data with a special case of the generalised poisson distribution
Authors: Calderin Ojeda, Enrique
Gómez Déniz, Emilio 
Barranco Chamorro, Inmaculada
UNESCO Clasification: 530202 Modelos econométricos
Keywords: Distribución lineal
Inflación zero
Modelos econométricos
Issue Date: 2019
Journal: ASTIN Bulletin 
Abstract: A one-parameter version of the generalised Poisson distribution provided by Consul and Jain (1973) is considered in this paper. The distribution is uni- modal with a zero vertex and over-dispersed. A generalised linear model related to this distribution is also presented. Its parameters can be estimated by using a Fisher-Scoring algorithm which is equivalent to iteratively reweighted least squares. Due to its flexibility and capacity to describe highly skewed data with an excessive number of zeros, the model is suitable to be applied in insurance settings as an alternative to the negative binomial and zero-inflated model.
URI: http://hdl.handle.net/10553/69252
ISSN: 0515-0361
DOI: 10.1017/asb.2019.26
Source: Astin Bulletin[ISSN 0515-0361],v. 49 (3), p. 689-707
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

4
checked on Dec 4, 2022

WEB OF SCIENCETM
Citations

4
checked on Oct 2, 2022

Page view(s)

57
checked on Oct 15, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.